# SDR DALA2025050103375

- Difficulty date: July 20, 2024
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 12,270 hours, 5,724 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER TIP EROSION PROTECTIVE MATERIAL REQUIRES REPAIR. INSPECTED RH HORIZONTAL TIP IN AREA WHERE EROSION TAPE WAS DAMAGE AND FOUND NO UNDERLYING DAMAGE. TRIMMED OFF THE EXCESS EROSION BOOT MATERIAL TO MEET AERODYNAMIC SMOOTHNESS IAW A220 ASRP 55-12-86-01AAA-662A-A. FWD TO MONITOR WITH REPETITIVE GVI EVERY 150 FLIGHT HOURS WITH PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 8500 FLIGHT HOURS. (LP# 5794267)
